# SDR GTIA201801290237

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 23,743 hours, 10,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CENTER OVERHEAD EXIT LIGHT AND L1 DOOR EXIT LIGHT AND R1 DOOR EXIT LIGHT WILL NOT TURN ON. GAINED ACCESS TO BATTERY POWER PACK AND REPLACED UNIT WITH SERVICEABLE PACK IAW 33-51-38
